RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 5-6, Pages 569–578 (Mi izv3950)  

This article is cited in 1 scientific paper (total in 2 paper)

Sur la structure de l'ensemble des points de discontinuité d'une fonction dérivable en ses points de continuité

A. Kronrod


Full text: PDF file (1175 kB)

Bibliographic databases:

Received: 03.07.1939

Citation: A. Kronrod, “Sur la structure de l'ensemble des points de discontinuité d'une fonction dérivable en ses points de continuité”, Izv. Akad. Nauk SSSR Ser. Mat., 3:5-6 (1939), 569–578

Citation in format AMSBIB
\Bibitem{Kro39}
\by A.~Kronrod
\paper Sur la structure de l'ensemble des points de discontinuit\'e d'une fonction d\'erivable en ses points de continuit\'e
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 5-6
\pages 569--578
\mathnet{http://mi.mathnet.ru/izv3950}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1826}


Linking options:
  • http://mi.mathnet.ru/eng/izv3950
  • http://mi.mathnet.ru/eng/izv/v3/i5/p569

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Kaplan, “Points of continuity of a function and points where there is a finite and an infinite derivative”, Russian Math. Surveys, 36:5 (1981), 155–156  mathnet  crossref  mathscinet  adsnasa  isi
    2. E. M. Landis, I. M. Yaglom, “About Aleksandr Semenovich Kronrod”, Russian Math. Surveys, 56:5 (2001), 993–1007  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:688
    Full text:199

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019